Global asymptotic stability of a scalar delay Nicholson's blowflies equation in periodic environment

Ding Xiaodan: Global asymptotic stability of a scalar delay Nicholson's blowflies equation in periodic environment. (2022)

[thumbnail of ejqtde_2022_014.pdf] Teljes mű
ejqtde_2022_014.pdf

Download (428kB)

Abstract

This paper is considered with a scalar delay Nicholson’s blowflies equation in periodic environment. By taking advantage of some novel differential inequality techniques and the fluctuation lemma, we set up the sharp condition to characterize the global asymptotic stability of positive periodic solutions on the addressed equation. The obtained results improve and supplement some existing ones in recent literature, and then give a more perfect answer to an open problem proposed by Berezansky et al. in [Appl. Math. Model. 34(2010), 1405–1417]. In particular, two numerical examples are provided to verify the reliability and feasibility of the theoretical findings.

Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations
Date: 2022
Number: 14
ISSN: 1417-3875
Number of Pages: 10
Language: English
Place of Publication: Szeged
DOI: 10.14232/ejqtde.2022.1.14
Uncontrolled Keywords: Nicholson egyenlet, Differenciálegyenlet
Additional Information: Bibliogr.: p. 8-10. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
Date Deposited: 2022. May. 24. 08:04
Last Modified: 2022. May. 24. 08:04
URI: http://acta.bibl.u-szeged.hu/id/eprint/75829

Actions (login required)

View Item View Item